# SDR DALA2018112406754

- Difficulty date: November 22, 2018
- Submitted: November 26, 2018
- Operation: Air carrier
- Aircraft: N826NW
- Make and model: Airbus A330-302
- Aircraft serial: 1701
- Aircraft time: 13,921 hours, 1,722 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Cover
- Condition: Missing
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND LEFT WING NR 1 FLAP FAIRING 1 COVERING (FIXED FAIRING). DEFERRED PER CDL 57-00-09 UNTIL COVER IS REPLACED.
